Tazorac Question

GD Star Rating
loading...

My derm told me that Tazorac is the topical form of Accutane, i asked her again later and she said it was. Does anyone else know this or have they heard it? I was gonna try Dan’s Regimen, but when she told me this and gave me .1% i decided to stick with it longer which i have been using consistantly for over a month now im seeing great results….

  1. Wally added:

    Both are vitamin A derivatives.

    Accutane is a chemical cousin of vitamin A

    http://www.healthsquare.com/newrx/acc1003.htm

    The drug (Tazorac) is chemically related to vitamin A.

    http://www.healthsquare.com/newrx/taz1429.htm

    Interestingly enough though, it appears that at one time there was an oral form of Tazorac.

    A long-term study of tazarotene following oral administration of 0.025, 0.050, and 0.125 mg/kg/day to rats showed no indications of increased carcinogenic risks.

    http://www.rxlist.com/cgi/generic2/tazarotene_wcp.htm

    An oral overdose produces the same symptoms as an overdose of Vitamin A.

    Symptoms of ORAL Tazorac include:
    Abdominal pain, dizziness, dry or cracked lips, facial flushing, headache, lack of coordination and clumsiness, vomiting

    http://www.healthsquare.com/newrx/taz1429.htm

    :bday Congrats on the success!!! :D :D :D

  2. Rosso_Corsa added:

    Yup. What Wally said.

    One caveat, though. Extended use of Tazorac/ Retin-A type topicals will thin your skin out, to the point where it becomes very, very fragile. So you gotta try and limit that.

    Other than that, congrats on the great results! Tazorac controlled my acne too, but it took something like 4 months and it thined me out so badly that I would always burn from the sun and I would wake up with scratches on my face, presumably from the pillowcase.

  3. Dynasty313 added:

    I was on the .05% for like 5 months, and just started using .1% the past month consistantly…..that could be why im getting the results cause tis been a half year overall of Tazorac…but who knows…i just hope it stays. I also have been drinking close to a gallon of water a days. thanks also..